Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suggest treatment for intestinal infection

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I am 74 years old. a female diabetic. I have a flutterinf in my lower right abdomen, it started about 1 monrh ago. I have no pain but have had bouts of diahrea. please tell me what this might be?
Posted Thu, 23 Jan 2014 in Digestion and Bowels
Answered by Dr. Rakesh Karanwal 55 minutes later
Brief Answer: Your problem is due to intestinal infection Detailed Answer: Hi Ma'am, Thanks for your query. From the brief information provided, you are apparently suffering from an ongoing or recurrent intestinal infection (amoebic, bacterial or yeast). The possibilities can be narrowed down further, if you provide additional information, such as, the nature of diarrhea; whether watery/semi-liquid stools; foul-smelling, sweetish-sickly smell or odorless; passage of mucus or blood in stools; excessive gas formation; any symptoms of acidity, belching, sour fluid coming into the mouth, heartburn, bloating of abdomen, rumbling sounds etc... Amoebic or H.pylori infection is commonest in diabetic patients. Intestinal problem / infection is a known complication of diabetes (called Diabetic Gastropathy) Stool examination and culture will isolate the causative organism and a specific treatment will cure the infection. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion. He will know what course of action would be best for you. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor